Authors: Dragović, Vladimir 
Kukić, Katarina
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: New examples of systems of the Kowalevski type
Journal: Regular and Chaotic Dynamics
Volume: 16
Issue: 5
First page: 484
Last page: 495
Issue Date: 1-Oct-2011
Rank: M22
ISSN: 1560-3547
DOI: 10.1134/S1560354711050054
A new examples of integrable dynamical systems are constructed. An integration procedure leading to genus two theta-functions is presented. It is based on a recent notion of discriminantly separable polynomials. They have appeared in a recent reconsideration of the celebrated Kowalevski top, and their role here is analogue to the situation with the classical Kowalevski integration procedure.
Keywords: discriminantly separable polynomials | integrable dynamical system | invariant measure | Kowalevski top | systems of the Kowalevski type
Publisher: Springer Link
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Mathematical Physics Group of the University of Lisbon, Project Probabilistic approach to finite and infinite dimensional dynamical systems, PTDC/MAT/104173/2008

Show full item record


checked on Jun 13, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.